# SDR COMA9710272

- Difficulty date: May 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137H
- Make and model: Emb EMB-120RT
- Aircraft serial: 120137
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Eadi
- Part number: 6226190204
- Condition: Malfunction
- Location: Left
- Part time: 19,985 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS EAD1 AND EHS1 HAVE NO BACKGROUND COLOR AND RED ATT AND HDG FLAPS.  REPLACED THE NR 1 AHC-85.
